# SDR DXTA200802981

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,002 hours, 5,694 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSEWHEEL SHIMMY ON TO ROLL, PRIOR TO 80 KTS.  REMOVED BOTH NOSE WHEEL ASSEMBLIES AND INSTALLED OVERHAULED ASSEMBLIES WITH NEW TIRES. ADJUSTED NOSE GEAR CASTER.  SERVICED NOSE STRUT LOWER CHAMBER PRESSURE AND RE-TORQUED THE UPPER AND LOWER GROVE LINK HARDWARE.  WORK PERFORMED IAW MM 32-41-01, 12-10-38, AND 32-30-03 & LMM 32-20-02.
